# SDR AALA202206167100

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 60,981 hours, 25,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE. REPLACED L1 DOOR GUIDE ARM PER AMM 52-11-21. ADJUSTED DOOR PER AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
